MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 86623
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during preparation for an ablation procedure, when the labsystem pro ii workstation was turned on to start the study case, the monitors were dimmed and did not display any information.The computer was started up and it beeped 4 times.Due to this issue, the procedure was cancelled.It is unknown if the patent was sedated at the time of the event.No patient consequences were reported.No information about product return was provided.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during preparation for an ablation procedure, when the labsystem pro ii workstation was turned on to start the study case, the monitors were dimmed and did not display any information.The computer was started up and it beeped 4 times.Due to this issue, the procedure was cancelled.It is unknown if the patent was sedated at the time of the event.No patient consequences were reported.No information about product return was provided.It was further reported that the procedure was not cancelled, but was delayed for some minutes while they troubleshooted.The device will not be returned as the hospital opened the case to clean the dust inside and re-positioned the memory and video card.The device was retained for continued use.

Brand Name
LABSYSTEM PRO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key12856213
Report Number2134265-2021-14684
Device Sequence Number5082195
Product Code DQK
UDI-Device Identifier08714729935872
UDI-Public08714729935872
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86623
Device Catalogue Number86623
Device Lot Number0002007521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer11/22/2021
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown